RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2011, Volume 169, Number 3, Pages 391–412 (Mi tmf6737)  

Gauge theories as matrix models

A. V. Marshakovab

a Lebedev Physical Institute, RAS, Moscow, Russia
b Institute of Theoretical and Experimental Physics, Moscow, Russia

Abstract: We discuss the relation between the Seiberg–Witten prepotentials, Nekrasov functions, and matrix models. On the semiclassical level, we show that the matrix models of Eguchi–Yang type are described by instantonic contributions to the deformed partition functions of supersymmetric gauge theories. We study the constructed explicit exact solution of the four-dimensional conformal theory in detail and also discuss some aspects of its relation to the recently proposed logarithmic beta-ensembles. We also consider “quantizing” this picture in terms of two-dimensional conformal theory with extended symmetry and stress its difference from the well-known picture of the perturbative expansion in matrix models. Instead, the representation of Nekrasov functions using conformal blocks or Whittaker vectors provides a nontrivial relation to Teichmüller spaces and quantum integrable systems.

Keywords: supersymmetric gauge theory, matrix model, two-dimensional conformal field theory, highest-weight module of the Virasoro algebra

DOI: https://doi.org/10.4213/tmf6737

Full text: PDF file (617 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2011, 169:3, 1704–1723

Bibliographic databases:

Received: 05.03.2011

Citation: A. V. Marshakov, “Gauge theories as matrix models”, TMF, 169:3 (2011), 391–412; Theoret. and Math. Phys., 169:3 (2011), 1704–1723

Citation in format AMSBIB
\Bibitem{Mar11}
\by A.~V.~Marshakov
\paper Gauge theories as matrix models
\jour TMF
\yr 2011
\vol 169
\issue 3
\pages 391--412
\mathnet{http://mi.mathnet.ru/tmf6737}
\crossref{https://doi.org/10.4213/tmf6737}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3171199}
\transl
\jour Theoret. and Math. Phys.
\yr 2011
\vol 169
\issue 3
\pages 1704--1723
\crossref{https://doi.org/10.1007/s11232-011-0146-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000300146300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84855527868}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6737
  • https://doi.org/10.4213/tmf6737
  • http://mi.mathnet.ru/eng/tmf/v169/i3/p391

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:466
    Full text:131
    References:55
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020